MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/13 MM R; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/13 MM R; FIXED TIBIAL INSERT
Model Number 02.12.0513FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 6 april 2020: lot 180415: (b)(4) items manufactured and released on 25-may-2018.Expiration date: 2023-05-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.Additional implant involved: gmk-sphere 02.12.0006r femoral component sphere cemented size 6 r (k121416) lot.1901857.Batch review performed by medacta regualtory affairs department on 6 april 2020: lot 1901857: (b)(4) items manufactured and released on 10-jul-2019.Expiration date: 2024-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.Additional implant involved: gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot.1903518.Batch review performed by medacta regualtory affairs department on 6 april 2020: lot 1903518: (b)(4) items manufactured and released on 20-sep-2019.Expiration date: 2024-09-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported.Additional implant involved: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot.1903586.Batch review performed by medacta regualtory affairs department on 6 april 2020: lot 1903586: (b)(4) items manufactured and released on 03-jul-2019.Expiration date: 2024-06-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported.
 
Event or Problem Description
The patient came in after 5 months from the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted spacer with antibiotic cement.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/13 MM R
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9989994
Report Number3005180920-2020-00251
Device Sequence Number13647465
Product Code JWH
UDI-Device Identifier07630030862670
UDI-Public07630030862670
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2023
Device Model Number02.12.0513FR
Device Catalogue Number02.12.0513FR
Device Lot Number180415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2020
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;